RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 3, Pages 261–309 (Mi aa1249)  

This article is cited in 6 scientific papers (total in 6 papers)

Research Papers

The geometry of root elements in groups of type $\mathrm E_6$

I. M. Pevzner

St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Full text: PDF file (436 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:3, 603–635

Bibliographic databases:

Received: 21.01.2010

Citation: I. M. Pevzner, “The geometry of root elements in groups of type $\mathrm E_6$”, Algebra i Analiz, 23:3 (2011), 261–309; St. Petersburg Math. J., 23:3 (2012), 603–635

Citation in format AMSBIB
\Bibitem{Pev11}
\by I.~M.~Pevzner
\paper The geometry of root elements in groups of type~$\mathrm E_6$
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 3
\pages 261--309
\mathnet{http://mi.mathnet.ru/aa1249}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2896171}
\zmath{https://zbmath.org/?q=an:06047304}
\elib{http://elibrary.ru/item.asp?id=20730122}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 3
\pages 603--635
\crossref{https://doi.org/10.1090/S1061-0022-2012-01210-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304073500009}
\elib{http://elibrary.ru/item.asp?id=20488535}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871438627}


Linking options:
  • http://mi.mathnet.ru/eng/aa1249
  • http://mi.mathnet.ru/eng/aa/v23/i3/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. M. Pevzner, “Width of groups of type $\mathrm E_6$ with respect to root elements. I”, St. Petersburg Math. J., 23:5 (2012), 891–919  mathnet  crossref  mathscinet  isi  elib  elib
    2. N. A. Vavilov, “An $\mathrm A_3$-proof of the structure theorems for Chevalley groups of types $\mathrm E_6$ and $\mathrm E_7$. II. The main lemma”, St. Petersburg Math. J., 23:6 (2012), 921–942  mathnet  crossref  mathscinet  isi  elib  elib
    3. N. A. Vavilov, A. A. Semenov, “Long root tori in Chevalley groups”, St. Petersburg Math. J., 24:3 (2013), 387–430  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. I. M. Pevzner, “Width of $\mathrm{GL}(6,K)$ with respect to quasi-root elements”, J. Math. Sci. (N. Y.), 209:4 (2015), 600–613  mathnet  crossref  mathscinet
    5. I. M. Pevzner, “Width of extraspecial unipotent radical with respect to root elements”, J. Math. Sci. (N. Y.), 219:4 (2016), 598–603  mathnet  crossref  mathscinet
    6. I. M. Pevzner, “Suschestvovanie kornevoi podgruppy, kotoruyu dannyi element perevodit v protivopolozhnuyu”, Voprosy teorii predstavlenii algebr i grupp. 32, Zap. nauchn. sem. POMI, 460, POMI, SPb., 2017, 190–202  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:237
    Full text:62
    References:48
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019